Alert archive / Montana / Flood Watches in 2017

Flood Watch 1, NWS Missoula, MT

March 16, 2017Clearwater County, Idaho County, Idaho; 5 counties in Montana

NWS Missoula, MT issued this flood watch at Mar 16, 2017, 11:38 AM PDT for Clearwater County, Idaho County, Idaho; 5 counties in Montana. It took effect at Mar 17, 2017, 5:00 PM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 16, 2017, 11:38 AM PDT (18:38 UTC)
In effect from
Mar 17, 2017, 5:00 PM PDT
Expired
Mar 17, 2017, 12:44 PM PDT
In force
Issued by
NWS Missoula, MT
Flood severity
None

Counties Clearwater County, ID, Idaho County, ID, Flathead County, MT, Lincoln County, MT, Mineral County, MT, Missoula County, MT, Sanders County, MT

The radar

The Missoula radar (KMSX), 79 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 6.6 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2017-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2017-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

547 
WGUS65 KMSO 161838
FFAMSO

Flood Watch
National Weather Service Missoula MT
1238 PM MDT Thu Mar 16 2017

MTZ001-170245-
/O.NEW.KMSO.FA.A.0001.170318T0000Z-170319T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kootenai/Cabinet Region-
1238 PM MDT Thu Mar 16 2017

...FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SUNDAY
AFTERNOON...

The National Weather Service in Missoula has issued a

* Flood Watch for a portion of northwest Montana.

* From Friday evening through Sunday afternoon.

* Areas of concern include: Areas and small streams around Libby,
  Troy, Bull Lake, and Yaak. Eureka, Happy's Inn, Marion, and 
  Olney also to a lesser extent.

* Rivers and streams in the area are already running at moderate
  to high levels.

* Also a 36 hour total rainfall forecast from around half an inch
  in Eureka and Marion to over an inch in Troy and Yaak is
  forecast.

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach flood
  levels. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

MTZ004-170245-
/O.NEW.KMSO.FA.A.0001.170318T0000Z-170319T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lower Clark Fork Region-
1238 PM MDT Thu Mar 16 2017

...FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SUNDAY
AFTERNOON...

The National Weather Service in Missoula has issued a

* Flood Watch for a portion of west central Montana.

* From Friday evening through Sunday afternoon.

* Areas of concern include: Streams in western Sanders county, 
  especially Prospect Creek and other small streams.

* Rivers and streams in the area are already running at moderate 
  to high levels.

* Also a 36 hour total rainfall forecast from around 0.70 inches
  in Thompson Falls to well over an inch in Noxon and Heron. 

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach flood
  levels. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

IDZ005-170245-
/O.NEW.KMSO.FA.A.0001.170318T0100Z-170319T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Clearwater Mountains-
1138 AM PDT Thu Mar 16 2017

...FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SUNDAY
AFTERNOON...

The National Weather Service in Missoula has issued a

* Flood Watch for a portion of north central Idaho.

* From Friday evening through Sunday afternoon

* Areas of concern include: Pierce, Orofino, Weippe, especially
  Orofino Creek and the Clearwater River.

* Rivers and streams in the area are already running at moderate 
  to high levels.

* Also a 36 hour total rainfall forecast from around an inch in
  near Orofino to an inch and a half in Pierce.

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach and
  exceed flood levels. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

IDZ006-170245-
/O.NEW.KMSO.FA.A.0001.170318T0100Z-170319T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southern Clearwater Mountains-
1138 AM PDT Thu Mar 16 2017

...FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SUNDAY
AFTERNOON...

The National Weather Service in Missoula has issued a

* Flood Watch for a portion of central Idaho.

* From Friday evening through Sunday afternoon

* Areas of concern include: Along Highway 12 down through Lowell
  near Kooskia, and along the Clearwater River.

* Rivers and streams in the area are already running at moderate 
  to high levels.

* Also a 36 hour total rainfall forecast of around an inch. 

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach flood
  levels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
3 follow-up statements
867 
WGUS65 KMSO 170046
FFAMSO

Flood Watch
National Weather Service Missoula MT
646 PM MDT Thu Mar 16 2017

IDZ007-170900-
/O.EXB.KMSO.FA.A.0001.170318T0100Z-170319T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orofino/Grangeville Region-
546 PM PDT Thu Mar 16 2017

...FLOOD WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SUNDAY
AFTERNOON...

The National Weather Service in Missoula has expanded the

* Flood Watch to include a portion of central Idaho.

* From Friday evening through Sunday afternoon

* Rivers and streams in the area are already running at moderate 
  to high levels. 

* Areas of concern include: Along Highway 12 down through Lowell 
  near Kooskia, and along the Clearwater River. 

* Also a 36 hour total rainfall forecast from around an inch in
  near Orofino to an inch and a half in Pierce.

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach and
  exceed flood levels. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

MTZ001-170900-
/O.CON.KMSO.FA.A.0001.170318T0000Z-170319T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kootenai/Cabinet Region-
646 PM MDT Thu Mar 16 2017

...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SUNDAY AFTERNOON...

The Flood Watch continues for

* a portion of northwest Montana.

* From Friday evening through Sunday afternoon

* Areas of concern include: Areas and small streams around Libby,
  Troy, Bull Lake, and Yaak. Eureka, Happy's Inn, Marion, and 
  Olney also to a lesser extent.

* Rivers and streams in the area are already running at moderate
  to high levels.

* Also a 36 hour total rainfall forecast from around half an inch
  in Eureka and Marion to over an inch in Troy and Yaak is
  forecast.

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach flood
  levels. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

MTZ004-170900-
/O.CON.KMSO.FA.A.0001.170318T0000Z-170319T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lower Clark Fork Region-
646 PM MDT Thu Mar 16 2017

...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SUNDAY AFTERNOON...

The Flood Watch continues for

* a portion of west central Montana.

* From Friday evening through Sunday afternoon

* Areas of concern include: Streams in western Sanders county, 
  especially Prospect Creek and other small streams.

* Rivers and streams in the area are already running at moderate 
  to high levels.

* Also a 36 hour total rainfall forecast from around 0.70 inches
  in Thompson Falls to well over an inch in Noxon and Heron. 

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach flood
  levels. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

IDZ005-170900-
/O.CON.KMSO.FA.A.0001.170318T0100Z-170319T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Clearwater Mountains-
546 PM PDT Thu Mar 16 2017

...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SUNDAY AFTERNOON...

The Flood Watch continues for

* a portion of north central Idaho.

* From Friday evening through Sunday afternoon

* Areas of concern include: Pierce, Orofino, Weippe, especially
  Orofino Creek and the Clearwater River.

* Rivers and streams in the area are already running at moderate 
  to high levels.

* Also a 36 hour total rainfall forecast from around an inch in
  near Orofino to an inch and a half in Pierce.

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach and
  exceed flood levels. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

IDZ006-170900-
/O.CON.KMSO.FA.A.0001.170318T0100Z-170319T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southern Clearwater Mountains-
546 PM PDT Thu Mar 16 2017

...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SUNDAY AFTERNOON...

The Flood Watch continues for

* a portion of central Idaho.

* From Friday evening through Sunday afternoon

* Areas of concern include: Along Highway 12 down through Lowell
  near Kooskia, and along the Clearwater River.

* Rivers and streams in the area are already running at moderate 
  to high levels.

* Also a 36 hour total rainfall forecast of around an inch. 

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach flood
  levels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
051 
WGUS65 KMSO 170307
FFAMSO

Flood Watch
National Weather Service Missoula MT
907 PM MDT Thu Mar 16 2017

MTZ001-180315-
/O.CON.KMSO.FA.A.0001.170318T0000Z-170319T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kootenai/Cabinet Region-
907 PM MDT Thu Mar 16 2017

...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SUNDAY AFTERNOON...

The Flood Watch continues for

* a portion of northwest Montana.

* From Friday evening through Sunday afternoon

* Rivers and streams in the area are already running at moderate 
  to high levels. 

* Areas of concern include: Areas and small streams around 
  Libby, Troy, Bull Lake, and Yaak. Eureka, Happy's Inn, Marion, 
  and Olney also to a lesser extent. 

* Also a 36 hour total rainfall forecast from around half an inch
  in Eureka and Marion to over an inch in Troy and Yaak is
  forecast.

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach flood
  levels. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

MTZ004-180315-
/O.CON.KMSO.FA.A.0001.170318T0000Z-170319T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lower Clark Fork Region-
907 PM MDT Thu Mar 16 2017

...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SUNDAY AFTERNOON...

The Flood Watch continues for

* a portion of west central Montana.

* From Friday evening through Sunday afternoon

* Rivers and streams in the area are already running at moderate 
  to high levels. 

* Areas of concern include: Streams in western Sanders county, 
  especially Prospect Creek and other small streams. 

* Also a 36 hour total rainfall forecast from around 0.70 inches
  in Thompson Falls to well over an inch in Noxon and Heron. 

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach flood
  levels. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

IDZ005-180315-
/O.CON.KMSO.FA.A.0001.170318T0100Z-170319T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Clearwater Mountains-
807 PM PDT Thu Mar 16 2017

...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SUNDAY AFTERNOON...

The Flood Watch continues for

* a portion of north central Idaho.

* From Friday evening through Sunday afternoon

* Rivers and streams in the area are already running at moderate 
  to high levels. 

* Areas of concern include: Pierce, Orofino, Weippe, especially 
  Orofino Creek and the Clearwater River. 

* Also a 36 hour total rainfall forecast from around an inch in
  near Orofino to an inch and a half in Pierce.

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach and
  exceed flood levels. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

IDZ007-180315-
/O.CON.KMSO.FA.A.0001.170318T0100Z-170319T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orofino/Grangeville Region-
807 PM PDT Thu Mar 16 2017

...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SUNDAY AFTERNOON...

The Flood Watch continues for

* a portion of central Idaho.

* From Friday evening through Sunday afternoon

* Areas of concern include: Along Highway 12 down through Lowell 
  near Kooskia, and along the Clearwater River. 

* Rivers and streams in the area are already running at moderate 
  to high levels. 

* Also a 36 hour total rainfall forecast from around an inch  
  near Orofino.

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach and
  exceed flood levels. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

IDZ006-180315-
/O.CON.KMSO.FA.A.0001.170318T0100Z-170319T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Southern Clearwater Mountains-
807 PM PDT Thu Mar 16 2017

...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY EVENING THROUGH
SUNDAY AFTERNOON...

The Flood Watch continues for

* a portion of central Idaho.

* From Friday evening through Sunday afternoon

* Rivers and streams in the area are already running at moderate 
  to high levels. 

* Areas of concern include: Along Highway 12 down through Lowell 
  near Kooskia, and along the Clearwater River. 

* Also a 36 hour total rainfall forecast of around an inch. 

* A combination of low elevation snowmelt and rainfall runoff will
  combine with swollen rivers and streams to possibly reach flood
  levels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
750 
WGUS65 KMSO 171944
FFAMSO

Flood Watch
National Weather Service Missoula MT
144 PM MDT Fri Mar 17 2017

MTZ001-004-172045-
/O.CAN.KMSO.FA.A.0001.170318T0000Z-170319T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Kootenai/Cabinet Region-Lower Clark Fork Region-
144 PM MDT Fri Mar 17 2017


The Flood Watch for portions of northwest Montana and west
central Montana has been replaced with an areal flood advisory.

$$

IDZ007-172045-
/O.CAN.KMSO.FA.A.0001.170318T0100Z-170319T2100Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orofino/Grangeville Region-
1244 PM PDT Fri Mar 17 2017

The Flood Watch for a portion of central Idaho has been 
replaced with a flood advisory.

$$

IDZ005-006-172045-
/O.CAN.KMSO.FA.A.0001.170318T0100Z-170319T2200Z/
/00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Northern Clearwater Mountains-Southern Clearwater Mountains-
1244 PM PDT Fri Mar 17 2017

The Flood Watch for portions of central Idaho and north central
Idaho has been replaced by a flood advisory.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this flood watch went out at Mar 16, 2:22 AM PDT, 9 hours 16 minutes earlier.

Area forecast discussion, Mar 16, 2:22 AM PDT, 9 hours 16 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
322 AM MDT Thu Mar 16 2017

.DISCUSSION...Moisture has been plentiful overnight in most
locations, and as expected north central Idaho and northwest
Montana have been the hardest hit. Six hour rain totals ending at
midnight MDT show between 0.40”-0.60 in northern Idaho County
and Clearwater County Idaho with around 0.25”-0.35” along the
ID/MT border of northwest Montana, and just under 0.50” in the
Glacier Region. Additional rock/mudslides and drainage issues have
been reported overnight and these threats will remain through
this morning.

The cold front is beginning to move through the region so rain is
shifting southeast, snow levels are lowering, and winds are
increasing. Precipitation depicted by high resolution model
guidance this morning show the possibility for intense showers
with the passing front through mid morning, and one area that will
need to be watched for potential snow accumulations will be from
Lost Trail Pass through Georgetown Lake and east to Anaconda/Deer
Lodge/Butte/Homestake and MacDonald passes. Once the potentially
intense showers pass chances for precipitation will greatly
decrease for the rest of the day and widespread gusty winds will
prevail. Most can expect to see wind gusts between 20-30 mph by
this afternoon.

Friday is still on track to have morning fog and warm afternoon
temperatures.

The next weather system of interest will begin late Friday with
another round of relatively warm and wet weather. Periods of light
to moderate precipitation will begin in north-central Idaho and
northwest Montana later Friday afternoon and continue into
Saturday evening with high snow levels, generally above 6000 ft.
The rest of western Montana will see more sporadic precipitation,
thus Saturday should turn out to be a mild and breezy day with
only occasional showers. A cold front working west to east across
the region will provide a focused period of heavier precipitation
on Saturday afternoon into Saturday evening. Overall this system
looks similar to the weather disturbance of yesterday/early today,
although slightly higher precipitation amounts are probable. Rock
and mudslides, as well as small creek and stream flooding will
continue to be a threat.

A cool down is expected on Sunday which will slow the snow melt
and associated concerns. Yet another warm and wet storm system is
anticipated the middle of the coming week, so hydrology related
issues will prevail.

&&

.AVIATION...Conditions will be very changeable this morning with
the passage of a cold front. Rain continues to fall in much of
north central Idaho and western Montana ahead of the front and
conditions are becoming increasingly convective with the front.
Snow levels will lower with the cold front which will bring
accumulations to the high terrain and mixed precipitation into
places like KBTM. By 16/1200z the front will be well into the area
and winds will start to shift to more westerly. Gusty winds are
likely to accompany the front and are forecast to remain through
today with gusts in the 25 knot range to be common region wide
into this afternoon. Precipitation is forecast to decrease quickly
behind the front and this will be particularly true in valleys
where downslope winds will cause drying affects. Forecast
soundings show winds to decrease during the evening. Other than
some passing cirrus skies should be rather clear tonight so valley
fog is possible Friday morning.

&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...None.
ID...None

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...None.
ID...None.
&&

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 6:17 AM PDTRiver Flood WarningMSOClearwater12 hr

Nearby

Flood Watches in Montana, 2017Flood Watches in Idaho, 2017Every flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.